# SDR TRAX200701644

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT FR 39 STRINGER 13L.  REPLACED IAW SRM 51-25-04.
